MathSciNet Relay Station
MathSciNet bibliographic data
MR2190333 (2006k:42017) 42B10 (33C45 94A12)
Demange, Bruno Uncertainty principles for the ambiguity function. J. London Math. Soc. (2) 72 (2005), no. 3, 717–730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement